Archivum mathematicum

ISSN 1212-5059 · Volume 53 (2017), No. 4 · Electronic Edition

Takanao Kanemitsu and Satoshi Tanaka
Nonrectifiable oscillatory solutions of second order linear differential equations
pp. 193–201: Abstract, GZIP-PS (401 KiB), PDF (392 KiB)

Andrew James Bruce
Modular classes of Q-manifolds: A review and some applications
pp. 203–219: Abstract, GZIP-PS (472 KiB), PDF (466 KiB)

Vladimír Sedláček
Circular units of real abelian fields with four ramified primes
pp. 221–252: Abstract, GZIP-PS (506 KiB), PDF (542 KiB)